# SDR SIMA200619504

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW ELECTED TO RETURN TO FIELD, STABILIZER FAULT STATUS MESSAGE ILLUMINATED ABOVE 10,000 FEET ACCELERATING TO 290 KIAS.  CAPTAIN REPORTS HAD FAILED TQ LIMITER MESSAGE ON THE MDS.  RESET SSCU 1 AND 2 AS PER ETN CR-27-011.  OPS CHECKED GOOD.  RETURN AIRCRAFT TO SERVICE.  (M)
